Illinois Journal of Mathematics

Symmetric homology spheres

Barry Mazur

Full-text: Open access

Article information

Source
Illinois J. Math. Volume 6, Issue 2 (1962), 245-250.

Dates
First available in Project Euclid: 15 October 2009

Permanent link to this document
http://projecteuclid.org/euclid.ijm/1255632322

Mathematical Reviews number (MathSciNet)
MR0140102

Zentralblatt MATH identifier
0103.39503

Subjects
Primary: 55.36

Citation

Mazur, Barry. Symmetric homology spheres. Illinois J. Math. 6 (1962), no. 2, 245--250. http://projecteuclid.org/euclid.ijm/1255632322.


Export citation